# SDR DALA2023081006506

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 71,549 hours, 9,092 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURNED THE FLOOD LIGHTS, OBSERVED SMOKE COMING FROM THE CENTER LEFT FLOOD LIGHT. THE LIGHT ABOVE THE STANDBY ATTITUDE INDICATOR SMOKE SUBSIDED WHEN LIGHT WERE TUNRED OFF. CORRECTIVE ACTION: R/R MAIN INSTRUMENT PANEL BULB. (9980288)
